Results 1 to 2 of 2
I'm a new member
  1. #1
    Almost off is offline New Member
    Join Date
    Jun 2017
    Posts
    4

    Lightbulb I'm a new member

    Hi I'm new and posted a "Methadone" question in the General topics. Not sure how long it takes for someone to answer but I'm just not sure if anyone saw it or if I posted it in the correct forum.
    Thanks, Almost off

  2. #2
    Ricky71 is offline Platinum Member
    Join Date
    Oct 2015
    Location
    Florida
    Posts
    2,075

    Default

    Quote Originally Posted by Almost off View Post
    Hi I'm new and posted a "Methadone" question in the General topics. Not sure how long it takes for someone to answer but I'm just not sure if anyone saw it or if I posted it in the correct forum.
    Thanks, Almost off
    Almost off, welcome to the forum. It's slow around here on the weekends but you will get some great advice and support soon so hang tight?

    Just stick with this one thread from here on out, the other forum you started your original thread in doesn't get as much traffic! I'll copy what you wrote in your other thread here so all your info is in one place...

    Copied from you original thread -
    "I've been on 75-50 Fentanyl, 20mgs of, oxycodne (and other various medications for insomnia and fibromyalgia like Seroquel, Cymbalta, Xanex, Lunesta, Lyrica, Nurotin...) for 13 years. (Pain medications came about 10 years ago) In October of 2016 I began going off Seroquel and other meds and went through severe WD and had a couple months of zero sleep for periods of 2 weeks straight as well as1 week straight at a time. In November I went from 50 to 25 Fentanyl and 20mgs of oxycodone weening off to lower doses whenever I felt stable and strong enough again. Needless to say I think the worst is behind me and it was hell at times. In March 2017 I went completely off of 8 Fentanyl and 10mgs Oxycodne and was put on 5mgs of Methadone every 12 hours.
    I'm currently on 2.5mgs of Methadone every 12 hours but I'm ready to drop that. My doctor (which barely assists me) wants me to take it every 24 hours but I feel like I'd rather cut that in half every 12 hours ... taking it less often instead of taking it and letting it wear off and then putting the same dose back into my system (that doesn't make sense to me).

    What are your thoughts on this?

    I currently start to feel WD an hour prior to or into an hour out and I've come so far and I'm getting quality life back and have been hiking and doing things I haven't done in decades so I'm not wanting to feel sick all the time. If I were to just stop cold turkey at this point how long should I feel WD and to what extent?
    Thanks so much for any recommendations or guidance!!!!
    Almost off"

    From what I know you should really go slow on the taper, especially because you are on a low dose and the drops are felt alot more at this stage? Methadone is best tapered all the way down to zero, again this is from what I've read from other members that have direct experience with methadone. So know that there are several members here that have methadone experience, I will leave them a link to this thread and hopefully they will chime in soon? Keep checking in? Take care... God bless us all!
    Last edited by Anonymous; 06-03-2017 at 10:49 PM.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22